# SDR UPS02839853

- Difficulty date: November 1, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A AFTER GEAR RETRACTION WITH GEAR HANDLE IN THE "UP" POSITION THE DOORS NOT LATCHED LIGHT IS ILLUMINATED.  THE LT MLG DOOR ALTERNATE AMBER LIGHT IS ILLUMINATED.  GEAR HAD TO BE CYCLED SEVERAL TIMES TO GET THE DOORS NOT LATCHED LIGHT.  RIGGED LT MLG FOLLOWUP GEAR DOOR CABLES PER MM 32-31-05 RIG & OPS CHECKED GOOD, CHECKED UPLOCK ROLLER CLEARANCE & PULL CHECK OPS CHECKED NORMAL.  CYCLED GEAR, FREE FULL & LIGHT INDICATIONS CHECKED NORMAL PER MM 32-31-05, 32-31-04.
